Asymmetric funnel plot and publication bias in meta-analyses of diagnostic accuracy

Song, F, Khan, KS, Dinnes, J and Sutton, AJ (2002) Asymmetric funnel plot and publication bias in meta-analyses of diagnostic accuracy. International Journal of Epidemiology, 31 (1). pp. 88-95. ISSN 1464-3685

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Medicine and Health Sciences > Norwich Medical School
Related URLs:
Depositing User: EPrints Services
Date Deposited: 25 Nov 2010 11:11
Last Modified: 21 Mar 2019 10:57
URI: https://ueaeprints.uea.ac.uk/id/eprint/13753
DOI: 10.1093/ije/31.1.88

Actions (login required)

View Item